Watch for Patients on Meds That Make Them Prone to Sun Sensitivity

Summer sun will bring questions about photosensitizing meds.

Some meds may trigger reactions that appear similar to an exaggerated sunburn within minutes to hours of sun exposure. Others may cause allergic-like reactions that look like eczema a day or two later.

Which meds cause photosensitivity? Be familiar with common culprits, such as antibiotics (sulfamethoxazole, doxycycline, etc)...heart meds (amiodarone, hydrochlorothiazide, etc)...and some NSAIDs (naproxen, etc).

Practical advice for a better career, with unlimited access to CE

Pharmacy Technician's Letter includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 200+ CE courses, including the popular CE-in-the-Letter
  • Helpful, in-depth Technician Tutorials
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote